MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES

KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES
Model Number 8403ZX
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during intubation, the screen turns black.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The initial report for this case is a duplicate of case (b)(4).This supplemental report is to void case (b)(4).There will be no follow up report for (b)(4).The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Common Device Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24007842
Report Number9610617-2025-02423
Device Sequence Number18493205
Product Code EOB
UDI-Device Identifier04048551337912
UDI-Public04048551337912
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403ZX
Device Catalogue Number8403ZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown